Cookies?
Library Header Image
LSE Research Online LSE Library Services

Kernel estimation in a nonparametric marker dependent hazard model

Linton, Oliver and Nielsen, J.P. (1995) Kernel estimation in a nonparametric marker dependent hazard model. Annals of Statistics, 23 (5). pp. 1735-1748. ISSN 0090-5364

Full text not available from this repository.

Abstract

We introduce a new kernel hazard estimator in a nonparametric model where the stochastic hazard depends on the current value of time and on the current value of a time dependent covariate or marker. We establish the pointwise and global convergence of our estimator.

Item Type: Article
Official URL: http://imstat.org/aos/
Additional Information: © 1995 Institute of Mathematical Statistics
Subjects: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 02 May 2012 12:10
URI: http://eprints.lse.ac.uk/id/eprint/1210

Actions (login required)

View Item View Item